# SDR A6WA201744895

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7818
- Aircraft time: 32,917 hours, 32,339 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL & EXHAUST ODOR COMING FROM BLEED AIR SYSTEM.  STRONGER ODOR IN FLT DECK AND DURING FLT. THIS HAPPENS ON ENGINE AIR AS WELL AS ON APU AIR ONLY.   FOUND THE MAIN FEED MANIFOLD CRACKED.  FOUND BOTTOM B-NUT OF APU SOLENOID SHUTOFF VALVE LOOSE.  SECURED THE B-NUT IAW AMM 49-31-05, LEAK AND OPS CHECKED GOOD.  MAIN FEED MANIFOLD UNDER CARGO BAY FLOOR HAS A SPLIT AT THE FWD UPPER EDGE APPROX 10 INCHES LONG.  REPLACED THE AC DISTRIBUTION MANIFOLD IAW AMM 21-22-01 LEAK AND OPS CHECKED GOOD.
